# SDR SWAA2022112260104

- Difficulty date: October 14, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED EXTERNAL SKIN RIGHT LOWER SIDE LOCATED AT 4.5IN BELOW ACCESS DOOR CUTOUT AND 8.5IN FROM FWD EDGE AT TAIL CONE.  REPAIRED EXTERNAL SKIN RIGHT LOWER SIDE LOCATED AT 4.5IN BELOW ACCESS DOOR CUTOUT AND 8.5IN FROM FWD EDGE AT TAIL CONE IAW SRM 53-80-70-2R-1 AND SRM 51-70-04-2R-1 REPAIR 1.
